# SDR GTIA2023052237204

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 19,454 hours, 8,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: R4 Door
- Part time: 19,454 hours, 8,562 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R4 DOOR SILL. RAF 01 CREATED. SDR SUBMITTED-FABRICATED REPAIR ANGLE AND INSTALLED IAW A321 SRM 53-41-14 FIG 003 AND A321 SRM 53-41-14-300-001 FIG 001 AND A321 SRM 53-41-14-300-001 CAT A REPAIR
